# SDR A6WA200440195

- Difficulty date: November 24, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 3,769 hours, 3,284 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN RADIUS APPROX 1.1 INCH LONG, FS 621- FS 625.1, STR 14R.  REMOVED CRACKED ANGLE, INSTALLED NEW ANGLE PN 601-35012-52 USING MS20470AS5 RIVETS IAW CRJ SRM 57-040-06.
